Thursday, August 11, 2011
Call your doctor if you have tremors or uncontrolled muscle movements
Before we give others advice, we should think about whether it makes any sense. Yesterday I saw a television commercial for a drug ending with an incredible warning. On MSN Health I found the following similar written one:
"....Stop using metoclopramide and call your doctor at once if you have tremors or uncontrolled muscle movements, fever, stiff muscles, confusion, sweating, fast or uneven heartbeats, rapid breathing, depressed mood, thoughts of suicide or hurting yourself, hallucinations, anxiety, agitation, seizure, or jaundice (yellowing of your skin or eyes)..."
How am I supposed to call my doctor if I’m already having tremors or uncontrolled muscle movements? If I was lucky enough to have an old phone with big buttons, then I might still be ok. But, if all I had was a cell phone I might be completely out of luck.
That warning reminded me of some that are posted on ladders.